Pristiq tremor

Common Questions and Answers about Pristiq tremor

pristiq

my muscles have begun to twitch and tremor, especially recently, typically i'll have spasms throughout the day, maybe 5 minutes apart (especially my eye lid). my ligaments in my legs feel extremely tight and i have been diagnosed with iliotibial band syndrome on both legs, and snapping hip. my hands have gradually turned pale white, with the fingertips and knuckles a DARK brown. my fingernails recently have turned purple almost blue (regardless of temperature).
my muscles have begun to twitch and tremor, especially recently, typically i'll have spasms throughout the day, maybe 5 minutes apart (especially my eye lid). my ligaments in my legs feel extremely tight and i have been diagnosed with iliotibial band syndrome on both legs, and snapping hip. my hands have gradually turned pale white, with the fingertips and knuckles a DARK brown. my fingernails recently have turned purple almost blue (regardless of temperature).
My old doctor prescribed imitrex and pristiq together (there's an FDA Alert to not mix the two). I had burning in my occipital lobe, right side of face, right shoulder, upper back, and burning down my right arm. I called my old primary and they told me to wait off the side effects of the imitrex instead of going to the ER. My head continued to burn for two months when another doctor finally pulled me off of the pristiq.
I started to have anxiety attacks and then it turned into derealisation (the feeling of being detached from reality) I am now taking pristiq for my anxiety and that has seemed to go away but the feeling of derealisation is still there but not quite as bad. What I am really writing this for is about the same time 3 months I have been feeling unsteady/unstable/off balance and an unsteady gait while walking and I tend to sway when i stand still.
And the newer ones like the Pristiq or the Lexapro are not necessary the ones with the less side-effects or the best!!! Sometimes, older meds work better (Nardil for social phobia) or Paxil for panic and agoraphobia... Benzo meds tend to worse the anxiety in a longterm view... addiction problem worse the anxiety, skip dose worse the anxiety and give rebound anxiety, also some side-efffects like chronic headache, worse anxiety, more panic, hands tremor, poor memory ...
I had a very bad reaction of mania with anorexia with the Effexor-XR and same thing happen with the Pristiq and the Cymbalta... Also, my autonomic nervous system tend to be overstimulated easily by all the meds who touch the NE receptors... Maybe that's why I have a problem taking the Paxil cause it's the only one SSRI who affect the NE (noradrenaline)?... But anyway, I try the Celexa again in january and even at 1 mg I had a very fast pulse rate...
cymbalta affects NE, Seratonin and Dopamine , SSRIs Celexa (citalopram) Lexapro (escitalopram oxalate) Luvox (fluvoxamine) Paxil (paroxetine) Prozac (fluoxetine) Zoloft (sertraline) SNRIs Cymbalta (duloxetine) Effexor (venlafaxine) Pristiq (desvenlafaxine) MAOIs/these are particularly dangerous but nor often RX-ed unless depression is severe Nardil (phenelzine) Parnate (tranylcypromine) Signs and Symptoms...can be mild to severe..11% mortality rate..
buzzing, ringing, ear pain, sound sensitivity 28.lncreased motion sickness, vertigo, poor balance 29.Lightheadedness, wooziness 30.Tremor 31.Confusion, difficulty in thinking 32.Diffculty with concentration, reading 33.Forgetfuiness, poor short term memory 34.Disorientation: getting lost, going to wrong places 35.Difficulty with speech or writing 36.Mood swings, irritability, depression 37.Disturbed sleep-too much, too little, early awakening 38.
The early stage of withdrawal symptoms is accompanied by a sense of anxiety and apprehension coupled with rising tremor feelings and slight bi-frontal headache. This stage rapidly progresses to feelings of panic-like anxiety with palpitations. The patient also starts feeling de-realization, along with marked startle response and increased sensory input. One may start crying at a sudden or may start shivering out of fear without any external event.
MedHelp Health Answers